# SDR 249TR0021

- Difficulty date: January 4, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,420 hours, 26,883 cycles
- System (JASC): 2210 · Autopilot System
- Part: Battery
- Condition: Failed
- Location: Flt Director
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEADING, IAS, COURSE BUGS WILL NOT CHANGE.  A/P FLIGHT DIRECTOR SYSTEM TEST PERFORMED IAW MM 22-11-01.  REPLACED BATTERY IAW MM 24-31-11.  TEST OK.
